A 18-year-old female asked:
Can i expect my period to be late coz i took postinor1 last month?im 4 days away from my due and my breasts are sore, cramps.protected sex 2days ago
1 doctor answer • 1 doctor weighed in
Dr. Matthew Wilsonanswered
Obstetrics and Gynecology 15 years experience
Yes: After emergency contraception you can expect an abnormal bleeding pattern, which could include spotting, unscheduled bleeding, or late period. Use a home pregnancy test if your period doesn't come on time. Use contraception next time.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated Jul 12, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.